# SDR ASAA2016071517393

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,118 hours, 9,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69177913
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HANGS UP DURING CLOSING.  ACFT GROUNDED.  FOUND UPPER GUIDE ARM OUT OF ADJUSTMENT.   ADJUSTED THE GUIDE ARM IAW AMM 52-41-00.  OPS CHECKED GOOD.
